Actually, there IS a class action lawsuit being led by a group of people, and a law firm has agreed to represent if they can get enough plaintiffs! The lawsuit is for people in the US who have come down with movement disorders from psych meds. That means if you have akathisia, dystonia, or dyskinesia, or myoclonus, you PLEASE need to call this firm!! Pasted below is the info that I found online. I have already called:
"Have you come down with a movement disorder from psych meds, whether they were prescribed to you on-label OR off-label? Did you come down with permanent or temporary dystonia or dyskinesia or akathisia or myoclonus from psych meds?
Please join me and others who are working through a law firm to hold the pharma companies accountable!!! Me and other victims are joining forces to hold the pharma companies accountable.
Call Grisham and Barnhardt at 434-293-2939. Ask to speak with attorneys Tyler or Addison, or with their assistant Bethany. Please, we need ALL the victims to come forward, no matter how long ago this happened to you!"
-Dual cold turkeys off TCA & Ativan in October 2014. Prescribed from 2011-2014, off-label for pain
-Meds were prescribed for an "autoimmune chronic pain disease." It was a MISDIAGNOSIS, but did not find out until AFTER meds had caused total damage. All med tapers & cold turkeys directed by doctors
-Nortriptyline from May 2012 - Dec 2013
-Desipramine from Jan 2014 - October 2014. 60 mg reduced by 10 mg each month. Held 30 mg for 3 months. Rapid taper over 1 week from 30 mg down to 20, 10, 0
-Lorazepam 1 mg per night in 2011. In 2012, used 1 mg per month or less. Lorazepam on & off Dec 2013 - Aug 2014, did not exceed 1.5 mg, did not exceed 3x a week
-On desipramine had muscle tremors & rigidity. Were they side effects or withdrawal effects as I reduced desip throughout 2014? Or was I in WD from nortrip as I was on desip? First muscle/dystonia side effects started on nortriptyline, but docs were too stupid to help me figure it out
-Last dosage desip 10 mg on Oct. 29, 2014. Last dose lzpam 1 mg, Nov. 2, 2014. Paradoxical reactions to benzos after quitting TCAs
-Tardive dystonia, dyskinesia, myoclonic jerks ALL over body, ribcage wiggles, facial tics, twitching tongue & fingers, tremors/twitches of arms, legs, cognitive impairment, throat muscles semi-paralyzed & unable to swallow solid food, brain zaps, ears ring, dizzy, everything looks too far away, insomnia, numbness & electric shocks everywhere when I try to fall asleep, jerk awake from sleep with big, gasping breaths, wake with terrors & tremors, severely depressed. NO HISTORY OF DEPRESSION, EVER. Meds CREATED it.
-Month 7 off meds: hair falling out; no improvement in vision; still tardive dystonia; facial & tongue tics returned
-Month 8 off meds: thrown back to acute, including Grand Mal seizure-like episodes. New mental torment, PGAD, worse insomnia
-Month 9 off meds: tardive dystonia worsened, dyskinesia returned. Unable to breathe well due to dystonia in stomach, chest, throat.
-Month 13 off meds: Back to total acute, brain zaps back, plus developed eczema & stomach problems. Left leg no longer works right due to dystonia, meaning both legs are now damaged